# SDR SIMA20160320003

- Difficulty date: March 20, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: CC670130222
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON THE RT AILERON AT AILS 340.24 IS DAMAGED.  R & R BRACKET IAW SRM 51-42-20.
